Got a Medical Question? Ask a Doctor Online!
You have a feeling that you could get sick. You can get this feeling any time. It is worse if you have planned something that you are going to do. There is no weakness feeling, but it is sometimes can cause diarrhea. No dizziness. If you take anything for diarrhea it does not do any good. On most occasions I just feel a little sick and just try to forget it and it does not cause any problems. If you are planning to do something important it is worse and it feels that you are close to getting sick but you don't. I have only got sick once since I have had this problem but I took pepto bismo and tried to feel better but that didn't work. When I feel this way I can still eat and do about anything but I still feel a little sick. This has been going on for about 8 months. I have had a colonostomy and endoscopy but did not have any bad problems. Then I had my gall bladder removed and it got worse. I take 5mg. of Lisinopril once a day, 1- 81 mg. asprin a day, and 1- 30 mg. Lansoprazole a day along with a vitamin and 2 fish oil softgels a day. I stopped taking the Lansoprazole for almost two weeks but it did not do any good. I was wondering if it might be a problem with nerves because over the counter diarrhea medication does not affect it.
I talked to my doctor about the nerve problems and he has tried Paroxetine (20mg.) and I had a lot of problems with fast heart rate, bad thoughts, panic attacks. I also had feelings of shaking. He had me to cut the pill in half and try that. At one time I was feeling good and very happy most of the time but he insisted that I go back to the whole tablet. I then started to wake up with rapid heartbeat which did not want to slow down for a long time. It also caused me to have dreams which cuased me suddenly to wake up and have rapid heartbeat. All of my problems with nerves comes at night.I did not have any problems during the day. He told me to quit taking them and then had me to try Sertraline (25mg.) and I really had problems with this medication at night again with rapid heartbeat. He told me to quit taking the medication. He then had my gall bladder removed which hasn't helped. I have to go back to see him in a couple of weeks. He seems to try something and when it does not work he waits 2 or 3 months to see you again. I call this kicking the can down the road but I am the one who has to suffer. I like to travel to other countries but have done it because of this problem. I have also had a problem about not being able to sleep at night. Lately I have slept better and the shaking has almost stopped but the last few nights it seems to be getting a little worse.